Spectre de l'opérateur de Schrödinger magnétique avec symétrie d'ordre six (1992)


Kerdelhué, Philippe
Mémoires de la Société Mathématique de France, Tome 51 (1992) 144 p doi : 10.24033/msmf.364
URL stable : http://www.numdam.org/item?id=MSMF_1992_2_51__1_0

Bibliographie

[Av-Si] J. Avron - B. Simon : Stability of gaps for periodic potential under variations of a magnetic field ; J. Phys. A : Math. Gen. 18 (1985) p. 2199-2205. MR 87e:81039 | Zbl 0586.35084

[Beals] R. Beals : Characterization of P.D.O. and applications. Duke Math. J44 (1977) p. 45-57. MR 55 #8884 | Zbl 0353.35088

[Be] J. Bellissard : Schrödinger operators with almost periodic potentials. Springer Lecture Notes in physics 153.

[BKS] J. Bellissard, C. Kreft, et R. Seiler : Analysis of the spectrum of a particle on a triangular lattice with two magnetic fluxes by algebraic and numerical methods. Preprint (Juin 1990).

[Be-Si] J. Bellissard - B. Simon : Cantor spectrum for the almost Mathieu equation. Journal of functional analysis, vol. 48, N°3, Oct. 1982. MR 84h:81019 | Zbl 0516.47018

[Ca] U. Carlsson : An infinite number of wells in the semi-classical limit. Asymptotic Analysis 1990, vol. 3, N° 3, p. 189-214. MR 91i:35134 | Zbl 0727.35094

[Cl-Wa] F.H. Claro et G.H. Wannier : Magnetic subband structure of electron in hexagonal lattices. Physical review B, volume 19, number 12, p. 6068-6074.

[CFKS] H.K. Cycon, R.G. Froese, W. Kirsch et B. Simon : Schrödinger operators with applications to quantum mechanics and global geometry, Text and Monographs in Physics, Springer Verlag. Zbl 0619.47005

[Gu-He-Tr] J.B. Guillement, B. Helffer et P. Treton : Walk inside Hofstadter's butterfly. Journal de Physique France 50 (1989) p. 2019-2058.

[Ha]1 E. Harell : Double Wells. Comm. Math. Phys. 75 (1980) p. 239-261. MR 81j:81010 | Zbl 0445.35036

[Ha]2 E. Harell : The band structure of a one dimensional periodic system in the scaling limit. Ann. of Physics 119 (1974) p. 351-369. MR 80i:34031 | Zbl 0412.34013

[He-Ro]1 B. Helffer et D. Robert : Calcul fonctionnel par la transformée de Mellin et applications. Journal of Functional Analysis, vol. 53, N° 3, Oct. 1983. MR 85i:47052 | Zbl 0524.35103

[He-Ro]2 B. Helffer et D. Robert : Puits de potentiel généralisés et asymptotique semi-classique. Annales de l'IHP (section physique théorique) vol. 41, N° 3, 1984, p. 2291-331. Numdam | MR 86m:81049 | Zbl 0565.35082

[He-Ro]3 B. Helffer et D. Robert : Asymptotique des niveaux d'énergie pour des hamiltoniens à un degré de liberté. Duke Math Journal (1982), vol. 49, N°4. MR 84m:58144 | Zbl 0519.35063

[He-Sj]1 B. Helffer et J. Sjöstrand : Multiple wells in the semi classical limit 1. Comm. PDE, 9(4) (1984), p.334-408. Zbl 0546.35053

[He-Sj]2 B. Helffer et J. Sjöstrand : Multiple wells in the semi classical limit 2. Annales de l'IHP (section physique théorique), 49, N°2 (1985) p. 127-212. Numdam | Zbl 0595.35031

[He-Sj]3 B. Helffer et J. Sjöstrand : Effet tunnel pour l'équation de Schrödinger avec champ magnétique. Annales Sc Norm Sup di Pisa, Ser. IV 14(4) (1987) p. 625-657. Numdam | Zbl 0699.35205

[He-Sj]4 B. Helffer et J. Sjöstrand : Analyse semi classique pour l'équation de Harper. Mémoire de la SMF N°34 (1988). Numdam | Zbl 0714.34130

[He-Sj]5 B. Helffer et J. Sjöstrand : Analyse semi classique pour l'équation de Harper 2 : comportement semi-classique près d'un rationnel. Mémoire de la SMF N°40 (1989). Numdam | Zbl 0714.34131

[He-Sj]6 B. Helffer et J. Sjöstrand : Semi classical analysis for Harper equation 3. Cantor structure of the spectrum. Mémoire de la SMF N° 39, tome 117, fasicule 4 (1989). Numdam | Zbl 0725.34099

[He-Sj]7 B. Helffer et J. Sjöstrand : Résonances en limite semi-classique. Bulletin de la SMF (1986), tome 114, fasc. 3, mémoire N° 24-25. Numdam | Zbl 0631.35075

[He-Sj]8 B. Helffer et J. Sjöstrand : On diamagnetism and de Haas-van Halphen effect. Ann. Inst. Henri Poincaré (section phys. th.) vol. 52 N°4 (1990) p. 303-375. Numdam | Zbl 0715.35070

[Ho] D. Hofstadter : Energy level and wave functions for Bloch electrons in rational and irrational magnetic fields. Physical Review B 14 (1976) p. 2239-2249.

[La-Li] Landau-Lifschitz : Mécanique quantique.

[Me-Sj] A. Melin and J. Sjöstrand : Fourier Integral Operators with complex valued phase functions. Springer Lecture Notes in Mathematics N° 459, p. 121-223. Zbl 0306.42007

[Ou] A. Outassourt : Analyse semi classique pour des opérateurs de Schrödinger avec potentiel périodique. Journal of functional analysis, vol. 72, n 1, May 1987. MR 88k:35049 | Zbl 0662.35023

[Re-Si] M. Reed et B. Simon : Methods of modern mathematical physics. Academic Press. Zbl 0242.46001

[Ro] D. Robert : Autour de l'approximation semi-classique. Progress in Mathematics, vol. N° 28, Birkhauser. Zbl 0621.35001

[Si]1 B. Simon : Almost periodic Schrödinger operators : a review. Advances in Applied Mathematics 3, (1982) p. 463-490. MR 85d:34030 | Zbl 0545.34023

[Si]2 B. Simon : Semi-classical analysis of low lying eigenvalues I et II. Ann. IHP t. 38, 1983, p.295-307. Ann. of Math. N°120, p.89-118. Numdam | MR 85m:81040a | Zbl 0526.35027

[Si]3 B. Simon : Semi-classical analysis of low lying eigenvalues III. Width of the ground state band in strongly coupled solids. Ann. of Physics 158 (1984) p.415-420. MR 87h:81045b | Zbl 0596.35028

[Sj]1 J. Sjöstrand : Singularités analytiques microlocales. Astérisque N°95 (1982). MR 84m:58151 | Zbl 0524.35007

[Sj]2 J. Sjöstrand : Analytic singularities of solutions of boundary value problem. Proceedings of the Nato Advanced Study Institute (1980). Reidel Publishing Company.

[So] J.B. Sokoloff : Unusual band structure, wave functions and electrical conductance in crystals with incommensurate periodic potentials. Physics Reports (review section of physics letters) 126, N°4 (1985) p.189-244.

[VM] P. Van Mouche. The coexistence problem for the discrete Mathieu operator. Comm. in Math. Phys. Vol. 122, N°1 (1989) p.23-34. MR 90e:47027 | Zbl 0669.34016

[Wi]1 M. Wilkinson : Critical properties of electron eigenstates in incommensurable systems. Proc. R. Soc. London A391 (1984), p.305-350. MR 86b:81136

[Wi]2 M. Wilkinson : Von Neumann lattices of Wannier functions for Bloch electrons in a magnetic field. Proc. R. Soc. London A403 (1986), p.135-166. MR 87f:81178

[Wi]3 M. Wilkinson : An exact effective Hamiltonian for a perturbed Landau level. Journal of Phys. A, 20, N°7, 11 mai 1987, p. 1791-. MR 88g:81157 | Zbl 0639.47010

[Wi]4 M. Wilkinson : An exact renormalisation group for Bloch electrons in a magnetic field. Journal of Physics A Gen 20 (1987) 4337-4354. MR 88j:81087

[Wi-Au] M. Wilkinson et E. Austin : Semi-classical analysis of phase space lattices with threefold symmetry. Preprint (1989).